# SDR RRXA991469

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION FOUND 6 EACH POPPED FASTENERS ON EXTERNAL SKIN AT STA 270 AND LONGERON 21 RIGHT.  INSPECTED ENTERNAL AREA AND FOUND DOUBLER WITH CORROSION DAMAGE BEYOND LIMITS.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW FAA APPROVED COTNEY DER ENGINEERING SKETCH J23-R01.  (CORROSION DAMAGE RECORDED IN EWA CORRSION PROGRAM).
